Alert archive / California / Flash Flood Warnings in 2014

Flash Flood Warning 41, NWS San Diego, CA

September 7, 2014San Diego County, California

NWS San Diego, CA issued this flash flood warning at Sep 7, 2014, 1:34 PM PDT for San Diego County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 7, 2014, 1:34 PM PDT (20:34 UTC)
Expired
Sep 7, 2014, 4:30 PM PDT
In force
3 hr
Issued by
NWS San Diego, CA
Area
Storm-based polygon
Flood severity
None

County San Diego County, CA

The radar

The San Diego radar (KNKX), 76 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 8.6 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2014-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2014-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2509 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

632 
WGUS56 KSGX 072034
FFWSGX
CAC073-072330-
/O.NEW.KSGX.FF.W.0041.140907T2034Z-140907T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
134 PM PDT SUN SEP 7 2014

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN SAN DIEGO COUNTY IN SOUTHWEST CALIFORNIA...

* UNTIL 430 PM PDT

* AT 124 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A THUNDERSTORM CAPABLE OF PRODUCING FLASH FLOODING NEAR            
  BOULEVARD...OR 15 MILES WEST OF OCOTILLO. THE STORM WAS NEARLY     
  STATIONARY.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LIVE 
  OAK SPRINGS...TIERRA DEL SOL...BOULEVARD...JACUMBA AND INTERSTATE  
  8 NEAR THESE TOWNS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3279 11635 3284 11610 3262 11610 3259 11630
      3259 11640

$$

JJT/BA
2 follow-up statements
599 
WGUS76 KSGX 072226
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
326 PM PDT SUN SEP 7 2014

CAC073-072330-
/O.CON.KSGX.FF.W.0041.000000T0000Z-140907T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN DIEGO CA-
326 PM PDT SUN SEP 7 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM PDT FOR 
SOUTHEASTERN SAN DIEGO COUNTY...

AT 326 PM...THUNDERSTORMS WERE DIMINISHING OVER THE AREA...BUT 
ADDITIONAL DEVELOPMENT REMAINS POSSIBLE THROUGH THIS EVENING. RADAR 
ESTIMATED RAINFALL TOTALS OF 1 TO 2.5 INCHES IN THE LAST 2 TO 3 
HOURS...HAVE OCCURRED ALONG THE US MEXICO BOARDER. DRAINAGE OF THIS 
RAINFALL IS TOWARD THE NORTH...THUS FLASH FLOODING WILL REMAIN A 
THREAT THROUGH 430 PM AS RUNOFF FROM HEAVY RAINFALL CONTINUES.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LIVE OAK 
SPRINGS...BOULEVARD...TIERRA DEL SOL...JACUMBA...AND INTERSTATE 8 
BETWEEN LIVE OAKS SPRINGS AND THE IMPERIAL COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3279 11635 3284 11610 3262 11610 3259 11630
      3259 11640

$$

BA
802 
WGUS76 KSGX 072323
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
423 PM PDT SUN SEP 7 2014

CAC073-072333-
/O.EXP.KSGX.FF.W.0041.000000T0000Z-140907T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN DIEGO CA-
423 PM PDT SUN SEP 7 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 430 PM PDT FOR SOUTHEASTERN
SAN DIEGO COUNTY...

THUNDERSTORMS OVER EXTREME SOUTHEASTERN SAN DIEGO COUNTY HAVE 
DIMINISHED...AND SO THE FLASH FLOOD WARNING WILL BE ALLOWED TO 
EXPIRE. HOWEVER...RUN-OFF FROM EARLIER HEAVY RAINS MAY STILL BE 
OCCURRING. WATCH OUT FOR FLOODED ROADS. 

LAT...LON 3279 11635 3284 11610 3262 11610 3259 11630
      3259 11640

$$

HARRISON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 1:28 PM PDT, 6 minutes earlier.

Area forecast discussion, Sep 7, 1:28 PM PDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
128 PM PDT SUN SEP 7 2014

.SYNOPSIS...
A DEEP MONSOONAL FLOW OF MOISTURE WILL FUEL PERIODS OF SHOWERS AND
THUNDERSTORMS ACROSS THE REGION THROUGH MONDAY. THE THUNDERSTORMS
WILL BE CAPABLE OF VERY HEAVY RAIN...AND LOCAL FLASH FLOODING.  IT
WILL BE WARM AND HUMID THROUGH MONDAY...WITH SOME DRYING EXPECTED
FROM THE NORTHWEST BEHIND A LOW PRESSURE TROUGH SWINGING THROUGH THE
STATE ON TUESDAY. DRY WEATHER WITH SEASONAL TEMPERATURES WILL FOLLOW
BEGINNING WEDNESDAY AND CONTINUING FOR THE REMAINDER OF THE WEEK
UNDER HIGH PRESSURE ALOFT.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

CONSIDERABLE THUNDERSTORM ACTIVITY HAS ALREADY DEVELOPED TODAY AND
WILL LIKELY CONTINUE INTO THIS EVENING. LOCAL RAINFALL ESTIMATES BY
RADAR IN THE HEAVIER...SLOW-MOVING CELLS HAS BEEN 2.5 TO 3.5 INCHES.
THE LARGEST GAGE TOTAL THROUGH 2 PM PDT HAS BEEN JUST OVER TWO
INCHES IN ONE HOUR NEAR HEMET. FLASH FLOODING WILL BE POSSIBLE IN
THE VICINITY OF THESE HEAVY THUNDERSTORMS.

BASED ON SATELLITE PW ESTIMATES/GPS SENSORS...PW VALUES OF TWO
INCHES OR MORE NOW RESIDE OVER OUR LOWER DESERTS WITH THE LEADING
EDGE OF THE 1.5 INCH AREA PUSHING NORTH OF OUR CWA. THE NAM12 LOOKS
ON TRACK WITH THE INFLUX OF DEEP MONSOONAL MOISTURE OVER THE NEXT 24
HOURS. THE SATELLITE IMAGERY ALSO SHOWS TROPICAL STORM NORBERT WELL
OFF THE PACIFIC COAST OF BAJA NOW DRIFTING WNW AT 8 MPH. AT LAST
REPORT...THE STORM CENTER WAS ABOUT 440 MILES SOUTH OF SAN DIEGO
WITH MAXIMUM SUSTAINED WINDS BELOW 60 MPH.

FARTHER TO THE NW...WATER VAPOR IMAGERY THROUGH 18Z SHOWS A LOW
PRESSURE TROUGH WITH AN AXIS NEARING 130W SWINGING EAST ACROSS THE
PACIFIC. THIS FEATURE WILL MOVE THROUGH CALIFORNIA ON TUE...HELPING
TO STEER THE REMNANTS OF NORBERT INLAND. LATEST NHC AND 12Z MODEL
GUIDANCE SUGGEST IT WILL DECOUPLE AND DRIFT INLAND WELL SOUTH OF SAN
DIEGO. IT IS BECOMING LESS AND LESS LIKELY THAT ANY REMNANT MID-
LEVEL CIRCULATION FORM THE STORM WILL ENHANCE RAINFALL PROSPECTS
ACROSS SAN DIEGO COUNTY ON TUE. HOWEVER...LINGERING MOISTURE AND THE
APPROACHING TROUGH FROM THE NW SUPPORTS CONTINUED SMALL POPS OVER
MUCH OF THE REGION THROUGH TUE EVENING.

AT THIS TIME...IT STILL LOOKS LIKE THE MAIN DRIVERS FOR CONVECTION
WILL BE HEATING OVER THE HIGHER TERRAIN...SEA BREEZE CONVERGENCE
BOUNDARIES...AND ANY INTERACTION BETWEEN THUNDERSTORM OUTFLOWS.
SYNOPTIC SCALE FEATURES ARE NOT EVIDENT IN THE MODEL OUTPUT AND
LOCAL HI RES MODELS HAVE DONE A POOR JOB HANDLING THE THUNDERSTORM
DEVELOPMENT. VERY HIGH PW VALUES WILL SUPPORT CONTINUED LOCALLY
HEAVY RAINFALL AMOUNTS OF 2-3 INCHES OR MORE NEAR SLOW-MOVING CELLS.
STEERING FLOW ON MON WILL WEAKEN FURTHER BUT SHOULD CONCENTRATE THE
ACTIVITY CLOSER TO THE MOUNTAINS AND INTO THE DESERTS. THE FLASH
FLOOD WATCH WILL REMAIN IN EFFECT FOR THE MTNS/DESERTS THROUGH THE
DAY ON MON.

RESIDUAL MOISTURE AND INTERACTION BETWEEN WHAT IS LEFT OF NORBERT...
AND THE LOW PRESSURE TROUGH IN THE WESTERLIES...WILL DETERMINE THE
WEATHER ON TUE. FOR NOW WE CONTINUE WITH SMALL CHANCES OF SHOWERS
WEST OF THE MTNS...INCREASING SLIGHTLY OVER THE MTNS/DESERTS LATER
IN THE DAY. THE BEST CHANCE WILL BE OVER SOUTHERN AREAS AS MUCH
DRIER AIR IS ADVECTED SE BEHIND THE MID-LATITUDE TROUGH.

DRY WEATHER WITH NEAR SEASONAL TEMPERATURES IS EXPECTED TO FOLLOW
FOR WEDNESDAY INTO NEXT WEEKEND UNDER WEAK HIGH PRESSURE ALOFT.

&&

.AVIATION...
072000Z...COAST AND VALLEYS...SCT-BKN CLOUDS LAYERED FROM 6000 FT TO
30000 FT. ISOLATED/SCT SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER
THE INLAND VALLEYS AND WILL CONTINUE TIL 03Z BEFORE DISSIPATING.
CONFIDENCE IS MODERATE THAT KONT WILL BE IMPACTED. LITTLE OR NO
CLOUDS BLO 3000 FT ARE EXPECTED THROUGH TONIGHT.

MTNS AND DESERTS...SHOWERS/TSTMS CURRENTLY COVER MUCH OF THE REGION
AND WILL CONTINUE INTO THE EVENING...DISSIPATING AFTER 03Z MON. SCT
SHOWERS/TSTMS MAY DEVELOP AGAIN AFT 15Z MON.

THUNDERSTORMS WILL BE CAPABLE OF PRODUCING GUSTY AND ERRATIC
WINDS...SMALL HAIL AND LOCALLY REDUCED VIS IN HEAVY RAIN.

&&

.MARINE...
200 PM...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER THE COASTAL
WATERS THROUGH MONDAY DUE TO MOISTURE FROM THE REMNANTS OF TROPICAL
CYCLONE NORBERT. THUNDERSTORMS WILL HAVE THE CAPABILITY OF PRODUCING
STRONG AND ERRATIC WINDS...HEAVY DOWNPOURS...SMALL HAIL...AND CLOUD
TO WATER LIGHTNING.

&&

.BEACHES...
200 PM...LONG-PERIOD SOUTHWEST SWELL WILL CONTINUE TO GENERATE
ELEVATED SURF ON SOUTH AND SOUTHWEST FACING BEACHES THIS
AFTERNOON...SLOWLY SUBSIDING THROUGH MONDAY. HOWEVER...A 4-6 FOOT
9-12 SECOND SOUTH SOUTHEAST SWELL GENERATED BY TROPICAL CYCLONE
NORBERT WILL LIKELY ARRIVE LATE THIS EVENING AND CONTINUE THROUGH
TUESDAY...RESULTING IN SOME MORE ELEVATED SURF...MAINLY FOR
SOUTH-FACING BEACHES IN ORANGE COUNTY. THE SURF HEIGHTS AND LARGE
TIDAL SWINGS WILL RESULT IN STRONG AND DANGEROUS RIP AND LONGSHORE
CURRENTS. THERE IS ALSO THE POTENTIAL FOR MINOR TIDAL OVERFLOW
DURING THE MID-EVENING HIGH TIDES. A BEACH HAZARDS STATEMENT REMAINS
IN EFFECT THROUGH MONDAY NIGHT...SEE LAXCFWSGX AND LAXSRFSGX FOR
MORE DETAILS.

&&

.SKYWARN...
SKYWARN ACTIVATION IS REQUESTED FOR THE MOUNTAINS...DESERTS...AND
INLAND VALLEYS THROUGH EARLY EVENING TODAY. ACTIVATION WILL LIKELY
BE NEEDED AGAIN BY LATE MORNING ON MONDAY THROUGH MONDAY EVENING FOR
ALL HIGHER MOUNTAINS AND DESERT AREAS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH FROM 10 AM PDT THIS MORNING THROUGH MONDAY
     EVENING FOR THE APPLE AND LUCERNE VALLEYS...COACHELLA
     VALLEY...RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY
     MOUNTAINS...SAN DIEGO COUNTY DESERTS...SAN DIEGO COUNTY
     MOUNTAINS.

     BEACH HAZARDS STATEMENT THROUGH LATE MONDAY NIGHT FOR THE
     BEACHES IN THE ORANGE COUNTY COASTAL AREAS...SAN DIEGO
     COUNTY COASTAL AREAS.

     FLASH FLOOD WATCH FROM 10 AM PDT THIS MORNING THROUGH THIS
     EVENING FOR THE SAN BERNARDINO AND RIVERSIDE COUNTY
     VALLEYS-THE INLAND EMPIRE...SAN DIEGO COUNTY VALLEYS.

PZ...NONE.

&&

PUBLIC...JAD
AVIATION/MARINE/BEACHES...PG
SEVERE WEATHER...HARRISON

In the hours before

Local storm report, Sep 7, 10:12 AM PDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1012 AM PDT SUN SEP 7 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLOOD            3 SE PALM SPRINGS       33.80N 116.51W
09/06/2014                   RIVERSIDE          CA   FIRE DEPT/RESCUE

            PALM SPRINGS FIRE DEPARTMENT REPORTED THAT
            ARABY DRIVE IN PALM SPRINGS HAD TO BE CLOSED
            DUE TO FLOODING. AT AROUND THE SAME
            TIME...PALM CANYON WASH GAGE JUMPED UP TO
            2.23 FEET.

&&
Local storm report, Sep 7, 10:31 AM PDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1031 AM PDT SUN SEP 7 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLOOD            7 NE YUCAIPA            34.10N 116.95W
09/06/2014                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            MINOR IN-STREAM FLOWS WITHIN MILL CREEK IN
            FOREST FALLS.

&&

SHARRISO
Local storm report, Sep 7, 12:29 PM PDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1229 PM PDT SUN SEP 7 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     FLASH FLOOD      1 NW IDYLLWILD-PINE COVE33.76N 116.74W
09/07/2014                   RIVERSIDE          CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTS LARGE
            BOULDER IN THE MIDDLE OF THE LANE ON HIGHWAY
            243 IN IDYLLWILD-PINE COVE.

&&

SHARRISO
Local storm report, Sep 7, 12:35 PM PDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1235 PM PDT SUN SEP 7 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 PM     FLASH FLOOD      1 NW VALLE VISTA        33.76N 116.91W
09/07/2014                   RIVERSIDE          CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTS ROAD
            WASHING OUT AT CEDAR AVENUE IN HEMET.

&&

SHARRISO
Local storm report, Sep 7, 1:19 PM PDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
119 PM PDT SUN SEP 7 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     FLASH FLOOD      VALLE VISTA             33.75N 116.89W
09/07/2014                   RIVERSIDE          CA   LAW ENFORCEMENT

            FLOODING ALONG HIGHWAY 74 AT 1ST STREET
            ACROSS ALL LANES OF 74. ALSO FLOODING AT
            PALM AND 1ST, WITH KNEE-DEEP WATER.

&&

TS
Local storm report, Sep 7, 1:28 PM PDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
128 PM PDT SUN SEP 7 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     FLASH FLOOD      4 ESE VALLE VISTA       33.73N 116.83W
09/07/2014                   RIVERSIDE          CA   LAW ENFORCEMENT

            OFF-ROAD VEHICLE STUCK IN FLASH FLOOD, AS
            WELL AS ANOTHER PARTY OF 2STUCK IN A HOUSE,
            CAN'T CROSS ROAD DUE TO WATER. COUNTY ROADS
            CLOSED HIGHWAY 74 AT THE CROSS STREET 1.5
            MILES FROM THE RANGER STATION, DOE CANYON
            ROAD.

&&

TS

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 10:55 AM PDTFlash Flood WarningSGXRiverside3 hr
Sep 7, 12:05 PM PDTFlash Flood WarningSGXRiverside3 hr
Sep 7, 12:19 PM PDTAreal Flood AdvisorySGXOrange, Riverside, San Bernardino, San Diego5 hr
Sep 7, 12:25 PM PDTAreal Flood AdvisorySGXSan Diego5 hr
Sep 7, 12:35 PM PDTAreal Flood AdvisorySGXSan Bernardino3 hr
Sep 7, 1:09 PM PDTFlash Flood WarningSGXRiverside, San Bernardino3 hr
Sep 7, 1:27 PM PDTFlash Flood WarningSGXSan Diego3 hr
Sep 7, 2:30 PM PDTSpecial Weather StatementSGX60 min

Nearby

Flash Flood Warnings in California, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.